Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

June 18, 2014Bartow County, Gordon County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 18, 2014, 4:02 PM EDT for Bartow County, Gordon County, Georgia. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2014, 4:02 PM EDT (20:02 UTC)
Expired
Jun 18, 2014, 5:00 PM EDT
In force
58 min
Issued by
NWS Atlanta, GA

Counties Bartow County, GA, Gordon County, GA

The radar

The Atlanta radar (KFFC), 125 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 4:05 PM EDTTSTM WND DMG1 S Colima, GAFOUR TREES REPORTED DOWN ON ROADS INCLUDING HWY 411 AND HWY 53 IN THE EASTERN PART OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
703 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1209 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WWUS82 KFFC 182002
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT WED JUN 18 2014

GAZ005-007-012-013-020-021-182100-
402 PM EDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL AND 
GUSTY WINDS IN PICKENS...MURRAY...BARTOW...CHEROKEE...GILMER AND 
GORDON COUNTIES UNTIL 500 PM EDT...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TAILS CREEK TO RED TOP MOUNTAIN STATE
PARK...MOVING WEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PICKENS...MURRAY...BARTOW...CHEROKEE...GILMER AND GORDON
COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE SUTALLEE...LAKE ARROWHEAD...KELLOGG CREEK...HOBGOOD
PARK...LITTLE RIVER LANDING...GEORGE WASHINGTON CARVER STATE PARK...
FUNKHOUSER...FAIRMOUNT...RANGER...TAILS CREEK...ROUNDTOP...RED TOP
MOUNTAIN STATE PARK...PINE LOG...OAKMAN AND CARTERS. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3471 8447 3448 8462 3412 8454 3410 8492
      3451 8493 3477 8478
TIME...MOT...LOC 2002Z 102DEG 4KT 3465 8463 3448 8473
          3418 8469

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 18, 3:50 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 18, 3:50 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT WED JUN 18 2014

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
SHORT TERM CONTINUES TO BE DOMINATED BY UPPER LEVEL RIDGE.
CONVECTION FIRING THIS AFTERNOON ACROSS NORTH GEORGIA...ALONG A WEAK
SURFACE FRONT. THE MAJORITY OF THE ACTIVITY IS EXPECTED TO STAY BELOW
SEVERE LIMITS...BUT SOME STORMS MAY BE STRONG OR EVEN SEVERE GIVEN
THE MODERATE INSTABILITY AND FORCING. FREQUENT LIGHTNING AND HEAVY
DOWNPOURS WILL ALSO BE A CONCERN...PARTICULARLY AS THESE STORMS HAVE
LITTLE MOVEMENT AND SIT OVER ONE AREA.

THURSDAY...A WEAK SHORTWAVE WILL PUSH OUT OF THE OHIO VALLEY AND
KEEP AT LEAST DIURNAL CHANCE POPS ACROSS FAR NORTH GEORGIA...WITH
GOOD CHANCE IN THE NORTHEAST GEORGIA MOUNTAINS. EXPECT BETTER
COVERAGE...BUT INTENSITY SHOULD BE SUB-SEVERE WITH A FEW STRONG
STORMS.

ABOVE AVERAGE TEMPERATURES WILL CONTINUE THROUGH THE SHORT TERM WITH
THE INFLUENCE OF THE RIDGE. HAVE GENERALLY GONE WITH A MODEL BLEND
FOR BOTH HIGHS AND LOWS.

31

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
NO CHANGES MADE TO THE EXTENDED FORECAST. THE UPPER RIDGE
CONTINUES OVER THE SOUTHEAST AT THE START OF THE PERIOD BUT BEGINS
TO SHIFT TO THE WEST BY THE WEEKEND. THIS LEAVES THE FORECAST AREA
IN A MOSTLY NORTHWEST TO WEST UPPER FLOW AND MODELS HINT AT
SEVERAL IMPULSES MOVING NORTHWEST TO SOUTHEAST INTO THE SOUTHERN
APPALACHIANS. SOME WEAK RIDGING FOR THE FIRST OF THE WEEK AHEAD OF
A SHORT WAVE MOVING TOWARD THE MID MS VALLEY. GENERALLY A MOIST
ATMOSPHERE THROUGH THE PERIOD...BUT LITTLE IN THE WAY OF DYNAMICS.
LOOKS LIKE MOSTLY A DIURNAL PATTERN THROUGH THE LONG TERM. HAVE
FAVORED THE NORTHERN ZONES WITH SLIGHTLY HIGHER POPS DUE TO THE
INFLUENCE OF POSSIBLE SHORT WAVES IN THE NORTHWEST FLOW.
PERSISTENCE TEMPERATURES LOOK OKAY...A BIT WARMER CENTRAL AND
SOUTH.

41/01

&&

.AVIATION...
18Z UPDATE...
SCT CU EXPECTED THROUGH THE AFTERNOON...TO DIMINISH INTO THE
EVENING HOURS. SCATTERED TSTORMS SHOULD STAY NORTH OF TAF
SITES. VRB AND LIGHT WINDS EXPECTED TO PREVAIL...FAVORING THE
WEST...EXCEPT HIGHER GUSTS NEAR CONVECTION. PATCHY MVFR VSBYS
POSSIBLE AFTER 10Z. CU DEVELOPING AGAIN BY LATE MORNING. TSTM
CHANCES AT TAF SITES LOW ENOUGH FOR THURSDAY AFTERNOON NOT TO
INCLUDE AT THIS TIME.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON IMPACT OF CONVECTION TO KATL.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  94  72  95 /  10  20  20  20
ATLANTA         72  92  75  93 /  20  20  20  20
BLAIRSVILLE     64  87  67  88 /  30  40  20  30
CARTERSVILLE    68  92  69  92 /  30  30  20  20
COLUMBUS        72  94  75  95 /  10  20  20  20
GAINESVILLE     71  92  73  93 /  30  30  20  30
MACON           68  94  72  95 /  10  20  20  20
ROME            68  93  70  92 /  30  30  20  20
PEACHTREE CITY  66  92  70  93 /  20  20  20  20
VIDALIA         71  93  75  95 /   5  10  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....01
AVIATION...31
Hazardous weather outlook, Jun 18, 4:23 AM EDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 AM EDT WED JUN 18 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-190830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
423 AM EDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
ARE EXPECTED ACROSS MUCH OF NORTH AND CENTRAL GEORGIA...EXCEPT FOR
PORTIONS OF EAST CENTRAL. A WEAK SURFACE BOUNDARY WILL HELP TO
FOCUS THE THUNDERSTORMS. ISOLATED SEVERE STORMS CANNOT BE RULED
OUT...PRODUCING GUSTY WINDS...LARGE HAIL...FREQUENT LIGHTNING...AND
LOCALLY HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY
DURING THE AFTERNOON AND EVENING. SOME STRONG STORMS AND POSSIBLY
A FEW SEVERE ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 18, 12:26 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1226 PM EDT WED JUN 18 2014

GAZ006>008-014-015-181730-
1226 PM EDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN UNION...LUMPKIN...
DAWSON...FANNIN AND GILMER COUNTIES UNTIL 130 PM EDT...

AT 1223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS FROM HIGDON TO JUNO. THESE STORMS
WERE DRIFTING SOUTHEAST AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
UNION...LUMPKIN...DAWSON...FANNIN AND GILMER COUNTIES...INCLUDING
AREAS AROUND CAMP MERRILL...NIMBLEWILL...LEN FOOTE HIKE INN...GOOCH
MOUNTAIN SHELTER...HAWK MOUNTAIN SHELTER...SUCHES...GADDISTOWN...
BLACK GAP SHELTER...STOVER CREEK SHELTER...SPRINGER MOUNTAIN
SHELTER...MARGRET...MORGANTON...BLUE RIDGE...HIGDON AND COLWELL.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING. PEA SIZED HAIL AND WINDS
GUSTING TO 30 MPH ARE ALSO POSSIBLE WITH THESE STORMS.

&&

LAT...LON 3476 8390 3449 8403 3440 8425 3443 8426
      3447 8426 3447 8428 3468 8436 3479 8453
      3497 8446
TIME...MOT...LOC 1625Z 004DEG 0KT 3488 8444 3475 8426
          3450 8423
Special weather statement, Jun 18, 12:54 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1254 PM EDT WED JUN 18 2014

GAZ031-181800-
1254 PM EDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN PAULDING COUNTY
UNTIL 200 PM EDT...

AT 1250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH HEAVY RAIN AND PEA SIZED HAIL OVER
UNION...MOVING EAST AT 5 MPH. OTHER STORMS WERE FORMING ACROSS
NORTHWEST PAULDING COUNTY.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING COUNTY...INCLUDING AREAS AROUND UNION...YORKVILLE AND
DALLAS. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

ALSO...PEA SIZED HAIL AND WINDS GUSTING TO 30 MPH ARE POSSIBLE WITH
THIS STORM.

&&

LAT...LON 3396 8497 3400 8496 3403 8494 3402 8480
      3380 8484 3384 8504 3395 8503
TIME...MOT...LOC 1653Z 273DEG 3KT 3386 8496
Special weather statement, Jun 18, 1:33 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 PM EDT WED JUN 18 2014

GAZ008-009-015-016-181830-
133 PM EDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND PEA SIZED HAIL IN
WHITE...UNION...TOWNS AND LUMPKIN COUNTIES UNTIL 230 PM EDT...

AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ANNA RUBY FALLS TO CAMP MERRILL...MOVING
EAST AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITE...UNION...TOWNS AND LUMPKIN COUNTIES...INCLUDING AREAS AROUND
WHITLEY GAP SHELTER...SMITHGALL WOODS CONSERVATION AREA...UNICOI
STATE PARK...ROBERTSTOWN...BLOOD MOUNTAIN SHELTER...CAMP MERRILL...
BLUE MOUNTAIN SHELTER...WOODS HOLE SHELTER...GOOCH MOUNTAIN
SHELTER...VOGEL STATE PARK...LOW GAP SHELTER...CAMP COLEMAN LAKE...
ANNA RUBY FALLS...TURNERS CORNER AND PORTER SPRINGS. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.

ALSO...PEA SIZED HAIL AND WINDS GUSTING TO 35 MPH ARE POSSIBLE WITH
THESE STORMS.

&&

LAT...LON 3482 8377 3483 8365 3480 8367 3477 8363
      3474 8362 3474 8366 3454 8400 3458 8418
      3468 8412 3484 8393
TIME...MOT...LOC 1732Z 275DEG 5KT 3479 8364 3474 8375
          3476 8389 3461 8410
Special weather statement, Jun 18, 2:01 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 PM EDT WED JUN 18 2014

GAZ008-009-181900-
201 PM EDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND PEA SIZED HAIL IN
UNION AND TOWNS COUNTIES UNTIL 300 PM EDT...

AT 159 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF GUMLOG TO MOUNTAIN
SCENE...MOVING EAST AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
UNION AND TOWNS COUNTIES...INCLUDING AREAS AROUND BLUE MOUNTAIN
SHELTER...BLAIRSVILLE...TRACK ROCK...MOUNTAIN SCENE...BRASSTOWN
BALD...GUMLOG...PLUM ORCHARD GAP SHELTER...TATE CITY...TITUS...
MACEDONIA...HIAWASSEE...YOUNG HARRIS AND ALEXANDERS MILL.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

ALSO...PEA SIZED HAIL AND WINDS GUSTING TO 35 MPH ARE POSSIBLE WITH
THESE STORMS.

&&

LAT...LON 3499 8354 3495 8354 3493 8359 3492 8359
      3488 8365 3482 8365 3481 8366 3481 8398
      3499 8405 3500 8355
TIME...MOT...LOC 1801Z 214DEG 4KT 3501 8402 3489 8392
          3485 8373
Special weather statement, Jun 18, 3:14 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT WED JUN 18 2014

GAZ005-007-012-013-020-021-182000-
314 PM EDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND PEA SIZED HAIL
IN PICKENS...MURRAY...BARTOW...CHEROKEE...GILMER AND GORDON COUNTIES
UNTIL 400 PM EDT...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS FROM BLAINE TO LAKE
ARROWHEAD...MOVING NORTH AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PICKENS...MURRAY...BARTOW...CHEROKEE...GILMER AND GORDON COUNTIES...
INCLUDING AREAS AROUND LAKE ARROWHEAD...SALACOA VALLEY...TALMADGE...
TALKING ROCK...BLAINE...HINTON...TALONA...ROUNDTOP...PINE LOG...
FUNKHOUSER...FAIRMOUNT...RANGER...OAKMAN AND CARTERS. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.

ALSO...PEA SIZED HAIL AND WINDS GUSTING TO 35 MPH ARE POSSIBLE WITH
THESE STORMS.

&&

LAT...LON 3464 8446 3446 8450 3435 8458 3426 8456
      3427 8475 3448 8477 3466 8477
TIME...MOT...LOC 1914Z 133DEG 3KT 3452 8460 3442 8466
          3430 8466
Special weather statement, Jun 18, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT WED JUN 18 2014

GAZ005-007-012-013-020-021-182100-
402 PM EDT WED JUN 18 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL AND
GUSTY WINDS IN PICKENS...MURRAY...BARTOW...CHEROKEE...GILMER AND
GORDON COUNTIES UNTIL 500 PM EDT...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TAILS CREEK TO RED TOP MOUNTAIN STATE
PARK...MOVING WEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PICKENS...MURRAY...BARTOW...CHEROKEE...GILMER AND GORDON
COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE SUTALLEE...LAKE ARROWHEAD...KELLOGG CREEK...HOBGOOD
PARK...LITTLE RIVER LANDING...GEORGE WASHINGTON CARVER STATE PARK...
FUNKHOUSER...FAIRMOUNT...RANGER...TAILS CREEK...ROUNDTOP...RED TOP
MOUNTAIN STATE PARK...PINE LOG...OAKMAN AND CARTERS. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3471 8447 3448 8462 3412 8454 3410 8492
      3451 8493 3477 8478
TIME...MOT...LOC 2002Z 102DEG 4KT 3465 8463 3448 8473
          3418 8469

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 12:26 PM EDTSpecial Weather StatementFFCDawson, Fannin, Lumpkin64 min
Jun 18, 12:54 PM EDTSpecial Weather StatementFFCPaulding66 min
Jun 18, 1:33 PM EDTSpecial Weather StatementFFCLumpkin57 min
Jun 18, 2:01 PM EDTSpecial Weather StatementFFCTowns59 min
Jun 18, 2:07 PM EDTSevere Thunderstorm WarningFFCTowns23 min
Jun 18, 3:14 PM EDTSpecial Weather StatementFFCPickens46 min
Jun 18, 3:50 PM EDTSevere Thunderstorm WarningFFCGordon40 min
Jun 18, 4:43 PM EDTSpecial Weather StatementFFCCobb62 min
Jun 18, 5:46 PM EDTSpecial Weather StatementFFCUnion44 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.